Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Induced representations of discrete groups


Author: Lawrence Corwin
Journal: Proc. Amer. Math. Soc. 47 (1975), 279-287
MSC: Primary 22D30
DOI: https://doi.org/10.1090/S0002-9939-1975-0387487-3
MathSciNet review: 0387487
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We determine necessary and sufficient conditions for a unitary representation of a discrete group induced from a finite-dimensional representation to be irreducible, and also briefly examine the question of when these induced representations are Type II.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D30

Retrieve articles in all journals with MSC: 22D30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0387487-3
Article copyright: © Copyright 1975 American Mathematical Society